# SDR SWIA202002248812

- Difficulty date: December 20, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS6705DU21
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD GROUND SPOILER OUTBOARD HINGE WING ATTACH HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED OUTBD GROUND SPOILER OUTBD HINGE HARDWARE IAW CRJ 200 AMM.  TORQUE WRENCH STS-3817  DUE 05 APR 20
